New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: The client expresses to the nurse a…

Need help with your General Clinical Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

The client expresses to the nurse a concern about muscle spasms to the head and neck after recently starting a prescription for loxapine. Which statement by the nurse is most appropriate? Answers: A – D A “The signs may be from another underlying condition.” “This known side effect will likely subside over time.” C “The symptoms are common to early tardive dyskinesia.” D “The muscle spasms can be treated with another drug.”

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion